TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Reduced Sombor index of graphs

* , ,

* Corresponding author · click or hover a name for details

pp. 77–86Vol. 28Issue 1February 2025DOI: 10.47974/JDMSC-1845 Crossmark XML
Received:
09 Jun 2021
Published Online:
28 Feb 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1845
Pages:
77–86

Abstract

Gutman developed the concept of Sombor indices and it was shown that any vertex degree-based graph invariant can be viewed as a reduced Sombor-type index. In the paper, we investigate extremal graphs concerning the reduced Sombor index for trees, unicyclic graphs, and the class of graphs with a given number of vertices and cut edges (pendent vertices).

Keywords

Subject Classifications

05C3505C7005C07

References

[1] R. Amin and S. M. A. Nayeem, “Extremal F-index of a graph with k cut edges,” Matematicki Vesnik, vol. 72, no. 2, pp. 146–153 (2020).
[2] H. Chen and R. Wu, “On extremal bipartite graphs with given number of cut edges,” Discrete Mathematics, Algorithms and Applications, vol. 12, no. 2, pp. 2050015 (2020).
[3] R. Cruz, I. Gutman, and J. Rada, “Sombor index of chemical graphs,” Applied Mathematics and Computation, vol. 399, p. 126018 (2021).
[4] K. C. Das, A. S. Çevik, I. N. Cangul, and Y. Shang, “On Sombor index,” Symmetry, vol. 13, no. 1, p. 140 (2021).
[5] N. De, M. Cancan, M. Alaeiyan, and M. R. Farahani, “On some degree based topological indices of mk-graph,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 23, no. 6, pp. 1183–1194 (2020).
[6] Sh. Dorjsembe and B. Horoldagva, “Reduced Sombor index of bicyclic graphs,” Asian-European Journal of Mathematics, vol. 15, no. 7, p. 2250128 (2022).
[7] Y. Feng, X. Hu, and S. Li, “On the extremal Zagreb indices of graphs with cut edges,” Acta Applicandae Mathematicae, vol. 110, pp. 667–684 (2010).
[8] V. R. Kulli and I. Gutman, “Computation of Sombor indices of certain networks,” International Journal of Applied Chemistry, vol. 8, pp. 1–5 (2021).
[9] I. Gutman, “Geometric approach to degree-based topological indices: Sombor indices,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 86, no. 1, pp. 11–16 (2021).
[10] I. Gutman, “Some basic properties of Sombor indices,” Open Journal of Discrete Applied Mathematics, vol. 4, pp. 1–3 (2021).
[11] B. Horoldagva, L. Buyantogtokh, K. C. Das, and S. G. Lee, “On general reduced second Zagreb index of graphs,” Hacettepe Journal of Mathematics and Statistics, vol. 48, no. 4, pp. 1046–1056 (2019).
[12] B. Horoldagva, L. Buyantogtokh, and Sh. Dorjsembe, “Difference of Zagreb indices and reduced second Zagreb index of cyclic graphs with cut edges,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 78, no. 2, pp. 337–349 (2017).
[13] B. Horoldagva and C. Xu, “On Sombor index of graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 86, no. 3, pp. 703–713 (2021).
[14] B. Horoldagva, C. Xu, L. Buyantogtokh, and Sh. Dorjsembe, “Extremal graphs with respect to the multiplicative sum Zagreb index,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 84, no. 3, pp. 773–786 (2020).
[15] I. Milovanović, E. Milovanović, and M. Matejić, “On some mathematical properties of Sombor indices,” Bulletin of International Mathematical Virtual Institute, vol. 11, no. 2, pp. 341–353 (2021).
[16] I. Redžepović, “Chemical applicability of Sombor indices,” Journal of the Serbian Chemical Society, vol. 86, pp. 445–457 (2021).
[17] T. Reti, T. Došlić, and A. Ali, “On the Sombor index of graphs,” Contributions to Mathematics, vol. 3, pp. 11–18 (2021).
[18] Ts. Selenge and B. Horoldagva, “Extremal Kragujevac trees with respect to Sombor indices,” Communications in Combinatorics and Optimization, vol. 9, no. 1, pp. 177–183 (2024).
[19] K. Xu and N. Trinajstić, “Hyper-Wiener and Harary indices of graphs with cut edges,” Utilitas Mathematica, vol. 84, pp. 153–163 (2011).

Views: 426Downloads: 117Citations: 0